Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629293
Bentkus, V. & Götze, F. (1995). ON THE LATTICE POINT PROBLEM FOR ELLIPSOIDS. DOKLADY AKADEMII NAUK, 343(4), 439-440. MEZHDUNARODNAYA KNIGA.
PUB | WoS
 

Filter und Suchbegriffe

issn=0869-5652

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung